MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 SELF-DRILL SCHZ SCR 200/HA COATING-S; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 SELF-DRILL SCHZ SCR 200/HA COATING-S; APPLIANCE,FIXATION,NAIL
Model Number 294.786SHA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Patent identifier: (b)(6).Additional product code: hwc complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, the patient underwent removal of infected pin self drill schanz screw hydroxyapatite (ha) coating.The pin was removed.The patient was okay.This complaint involves one (1) device.This report is for (1) 5.0 self-drill schz scr 200/ha coating-s.This report is 1 of 1 for (b)(4).

Brand Name
5.0 SELF-DRILL SCHZ SCR 200/HA COATING-S
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12481872
Report Number2939274-2021-05467
Device Sequence Number17366368
Product Code KTT
UDI-Device Identifier10886982182210
UDI-Public(01)10886982182210
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number294.786SHA
Device Catalogue Number294.786SHA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;